Skip to main content

Density Theorems for Graded Rings

Abstract

The main purpose of this paper is to prove three density theorems for rings graded by semigroups and modules graded by acts over these semigroups with some cancellation conditions. In addition, the density theorem for superrings and supermodules is proved.

This is a preview of subscription content, access via your institution.

REFERENCES

  1. 1.

    G. Abrams, C. Menini, and A. del Rio, “Realization theorems for categories of graded modules over semigroup-graded rings,” Comm. Algebra, 22, No.13, 5343–5388 (1994).

    Google Scholar 

  2. 2.

    O. D. Avraamova, “Generalized density theorem,” in: Abelian Groups and Modules, 8, Tomsk University, Tomsk (1989), pp. 3–16.

    Google Scholar 

  3. 3.

    I. N. Balaba, “Graded weakly primitive rings,” in: III International conference “Modern problems in number theory and its application,” Tula (1996), p. 12.

  4. 4.

    K. I. Beidar, W. S. Martindale, III, and A. V. Mikhalev, Rings with Generalized Identities, Marcel Dekker, New York (1996).

    Google Scholar 

  5. 5.

    J. L. Gomez Pardo and C. Nastasescu, “Topological aspect of graded rings,” Comm. Algebra, 21, No.12, 4481–4493 (1993).

    Google Scholar 

  6. 6.

    C. Faith, Lectures on Injective Modules and Quotient Rings, Lecture Notes in Math., 49, Springer-Verlag, Berlin-New York (1967).

    Google Scholar 

  7. 7.

    N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Publ., 37, Amer. Math. Soc., Providence (1956).

    Google Scholar 

  8. 8.

    R. E. Johnson, “Representations of prime rings,” Trans. Amer. Math. Soc., 74, No.2, 351–357 (1953).

    Google Scholar 

  9. 9.

    M. Kilp, U. Knauner, and A. V. Mikhalev, Monoids, Acts and Categories with Applications to Wreath Products and Graphs, de Gruyter, Berlin-New York (2000).

    Google Scholar 

  10. 10.

    K. Koh and J. Luh, “On a finite dimensional quasi-simple module,” Proc. Amer. Math. Soc., 25, No.4, 801–807 (1970).

    Google Scholar 

  11. 11.

    K. Koh and A. C. Mewborn, “Prime rings with maximal annihilator and maximal complement right ideals,” Proc. Amer. Math. Soc., 16, No.5, 1073–1076 (1965).

    Google Scholar 

  12. 12.

    K. Koh and A. C. Mewborn, “A class of prime rings,” Canad. Math. Bull., 9, No.1, 63–72 (1966).

    Google Scholar 

  13. 13.

    J. Lambek, Lectures on Rings and Modules, Blaisdell, London (1966).

    Google Scholar 

  14. 14.

    C. Nastasescu and F. van Oystaeyen, Graded Ring Theory, Mathematical Library, 28, North-Holland, Amsterdam (1982).

    Google Scholar 

  15. 15.

    C. Nastasescu, S. Raianu, and F. van Oystaeyen, “Modules graded by G-sets,” Math. Z., 203, No.4, 605–627 (1990).

    Google Scholar 

  16. 16.

    Liu Shaoxue, M. Beattie, Fang Hongjin, “Graded division rings and the Jacobson density theorem,” J. Beijing Normal University (Natural Science), 27, No.2, 129–134 (1991).

    Google Scholar 

  17. 17.

    S. V. Zelenov, “Density theorem in graded case,” in: Kurosh Algebraic Conference ‘98, Moscow State University, Moscow (1998), p. 174.

    Google Scholar 

  18. 18.

    S. V. Zelenov, “Weak density theorem in graded case,” in: Proc. of 6th Mathematical Readings of MSSU, Moscow (1999), pp. 107–110.

  19. 19.

    S. V. Zelenov, “Graded version of Zelmanowitz density theorem,” in: International Algebraic Seminar, Moscow State University, Moscow (1999), pp. 25–26.

    Google Scholar 

  20. 20.

    J. Zelmanowitz, “An extension of the Jacobson density theorem,” Bull. Amer. Math. Soc., 88, No.4, 551–553 (1976).

    Google Scholar 

  21. 21.

    J. Zelmanowitz, “Weakly primitive rings,” Comm. Algebra, 9, No.1, 23–45 (1981).

    Google Scholar 

  22. 22.

    Zhu, Bin, “Graded primitive ring and Kaplansky’s theorem,” Beijing Shuifan Daxue Xuebao, 34 No.1, 1–5 (1998).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

__________

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 9, No. 1, pp. 27–49, 2003.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Balaba, I.N., Limarenko, S.V., Mikhalev, A.V. et al. Density Theorems for Graded Rings. J Math Sci 128, 3350–3364 (2005). https://doi.org/10.1007/s10958-005-0272-2

Download citation

Keywords

  • Density Theorem
  • Cancellation Condition
  • Grade Ring